师资队伍

基本信息

姓名:舒洪英

部门:微分方程

职称:特聘研究员

E-mail:hshu@tongji.edu.cn

办公室:宁静楼214

研究方向:

生物数学,包括生态学模型,流行病学模型,病毒感染模型,人口动力学模型
非线性微分方程;无穷维动力系统、离散动力系统和分支理论

 

教育背景:
  • 20059-201012月:哈尔滨工业大学,基础数学,博士
  • 20089-2010 5月:加拿大阿尔伯塔大学,数学与统计学,联合培养博士。
工作经历:
  • 201412-至今: 同济大学,特聘研究员,博士生导师。
  • 20137-20149:博士后研究员,加拿大Ryerson University
  • 20111-20137:加拿大大西洋数学研究协会博士后研究员, 加拿大University of New Brunswick

 

论文与出版物:
  1. H. Shu, Lin Wang, Jianhong Wu, Bounded global Hopf branches for stage structured differential equations with unimodal feedback, Nonlinearity, 30 (2017), 943-964.
  2. H Shu, Xiangsheng Wang, Global dynamics of a coupled epidemic model, Discrete and Continuous Dynamical System, 22 (2017), 1575-1585
  3. H Shu, Lin Wang, Joint impacts of therapy duration, drug efficacy and time lag in immune expansion on immunity boosting by antiviral therapy, Journal of Biological Systems, 25 (2017), 105-117
  4. H ShuYuming Chen, Lin Wang, Impacts of the cell-free and cell-to-cell infection modes on viral dynamics, Journal of Dynamics and Differential Equations, 2017, DOI: 10.1007/s10884-017-9622-2, 2017
  5. T. Yin, Y. Song, H ShuDynamics of a ratio-dependent stage-structured predator-prey model with delay, Mathematical Methods in the Applied Sciences, DOI: 10.1002/mma.4467, 2017.
  6. H Shu and J. Wang, Global analysis on a class of multi-group SEIR model with latency and relapse, Mathematical Biosciences and Engineering, 13 (2016) 209-225.
  7. H Shu, X. Hu, L. Wang and J. Watmough, Delay induced stability switch, multitype bistability and chaos in an intraguild predation model, Journal of Mathematical Biology, 71 (2015) 1269-1298.
  8. H Shu, Lin Wang and Jianghong Wu, Global dynamics of the Nicholson’s blowflies equation revisited: onset and termination of nonlinear oscillationsJournal of Differential Equations, 255 (2013) 2565-2586.
  9. H Shu, Lin Wang and James Watmough, Global stability of a nonlinear viral infection model with infinitely distributed intracellular delays and CTL immune responses, SIAM Journal on Applied Mathematics, 73 (2013) 1280-1302
  10. H Shu, Lin Wang and James Watmough, Sustained and transient oscillations and chaos induced by delayed antiviral immune response in an immunosuppressive infection model, Journal of Mathematical Biology, 68 (2014) 477-503
  11. H Shu and Lin Wang, Global stability and backward bifurcation in a general viral model with virus-driven proliferation of target cells, Discrete and Continuous Dynamical System-B, 19 (2014) 1749-1768.
  12. Michael Y. Li and H Shu, Joint effects of mitosis and intracellular delay on viral dynamics: two-parameter bifurcation analysis, Journal of Mathematical Biology, 64 (2012) 1005-1020.
  13. H Shu and Lin Wang, Role of CD4+ T-cell proliferation in HIV infection under antiretroviral therapy, Journal of Mathematical Analysis and Applications, 394 (2012) 529-544.
  14. H Shu and Junjie Wei, Bifurcation analysis in a discrete BAM network model with delays, Journal of Difference Equations and Applications, 17 (2011) 69-84.
  15. Michael Y. Li and H Shu,Global dynamics of a mathematical model for HTLV-I infection of CD4+ T cells with delayed CTL response, Nonlinear Analysis: RWA, 13 (2012), 1080-1092, 高被引论文。
  16. H Shu, Dejun Fan and Junjie Wei, Global Stability of multi-group SEIR epidemic models with distributed delays and nonlinear incidence, Nonlinear Analysis: RWA, 13 (2012), 1581-1592, 高被引论文
  17. H Shu, Lin Wang and Junjie Wei, A chemostat model and its discrete analogue: oscillatory coexistence induced by delayed feedback control, Canadian Applied Mathematics Quarterly, 20 (2012) 229-251.
  18. Michael Y. Li and H Shu, Multiple stable periodic oscillations in CTL-response dynamics to HTLV-I infection in vivo, Bulletin of Mathematical  Biology, 73 (2011) 1774–1793.
  19. Michael Y. Li and H Shu, Global dynamics of an in-host viral model with intracellular delay, Bulletin of Mathematical Biology, 72 (2010) 1492–1505, 高被引论文。
  20. Michael Y. Li and H Shu, Impact of intracellular delays and target-cell dynamics on in vivo viral infections, SIAM Journal on Applied Mathematics, 70 (2010) 2434–2448, 高被引论文。
科研项目:
  • 2017-2019,主持中国国家自然科学青年基金一项
  • 2016,获上海市浦江人才计划
  • 2011-2013,主持加拿大Atlantic Association for Research in the Mathematical Sciences博士后基金一项,7万加元。

联系我们

    电话:86-21-65981384

    地址:上海市四平路1239号 致远楼

Copyright © 2018  同济大学数学科学学院 版权所有.